# SDR CA141103009

- Difficulty date: October 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW HAS REPORTED SEVERAL TIMES THAT DURING THE DESCENT THE LEFT ENGINE HAD A ROLLBACK FROM THE 52% RANGE TO APPROXIMATELY 25%. EACH TIME THE POWER LEVER WAS ADVANCED TO GET THE SPEED BACK UP. THE EDS/EDU DOWNLOAD WAS SUBMITTED AND NO IRREGULARITIES WERE NOTED. TROUBLESHOOTING IS ON-GOING.
